Home, About, Contact Us, FAQ

Who has his periods stopped here please?


#21

I have PCOS, so I used to take it every few months. It’s not hard on the body at all. You only take it for a week or so. But it’s not a permanent fix. It just tricks your body into thinking it’s ovulated so that you’ll have a period.


#22

Maybe something like birth control could help with that, birth control provides feminine hormones like estrogen and progesterone. See if you could go on!

Depakote hasn’t affected my period at all, I think it’s probably the zyprexa. APs can definitely mess w hormones


#23

My meds have stopped my periods for years…

AND IT’S AWESOME!


#24

I haven’t had mine and I’m on olanzipine was on cloaking at the start of the year


#25

I take Motrin for cramps. But it’s hard to feel sexy when I am so bloated.


#26

I’ve had 3 periods in the last 5 1/2 years, I say good riddance. But at first I didn’t feel right. I think you’ll get used to it and begin to like the freedom.


#27

@Anna1 just a little English lesson for you, I know English is your 2nd language :wink: but “his” is masculine 100% of the time. “Her” is the correct feminine form of the pronoun. When you are talking about something like periods which is feminine in 99.5% of cases ;), you use “her” not “his”. You probably see “his” more often than “her” on the internet because there are more men, but yeah “his” is only for men, and never for women :wink: . But everyone knew what you meant at the end of the day, I could just see why you got confused between the pronouns and wanted to help you out. If you were referring to BOTH men AND women, it would be “their”…only women “her” and only men is “his”. Hope that helps a little @Anna1!!


#28

@Anna1. Have you asked your doctor.? I think it’s important your doctor knows all your side effects to help treat you best, and to reassure you if it’s a normal, benevolent side effect. But it does sound like others have had this side effect.